English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56568/90363 (63%)
Visitors : 11872212      Online Users : 78
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/24803


    Title: A flexible nonlinear inference to Okun's relationship
    Authors: Huang, Ho-chuan;Lin, Shu-chin
    Contributors: 淡江大學經濟學系
    Date: 2006-04
    Issue Date: 2009-11-30 18:37:41 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: The study implements the flexible nonlinear inference approach of Hamilton (2001 Hamilton, ID. 2001. A parametric approach to flexible nonlinear inference. Econometrica, 69: 537–73.
    [CrossRef], [Web of Science ®]
    ) to assess the validity of Okun's law. Using US quarterly data from 1948:1 to 2004:2, overwhelming evidence is found of nonlinearity between cyclical components of unemployment and output. However, the relationship is still negative and provides strong support of (nonlinear) Okun's law.
    Relation: Applied Economics Letters 13(5), pp.325-331
    DOI: 10.1080/13504850500398625
    Appears in Collections:[Graduate Institute & Department of Banking and Finance] Journal Article
    [Graduate Institute & Department of Economics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0KbUnknown480View/Open
    A flexible nonlinear inference to Okun's relationship.pdf267KbAdobe PDF0View/Open
    index.html0KbHTML31View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback